Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 13, 2012Stewart County, Georgia

NWS Atlanta, GA issued this special weather statement at May 13, 2012, 10:08 PM EDT for Stewart County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2012, 10:08 PM EDT (02:08 UTC)
Expired
May 13, 2012, 10:45 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA

County Stewart County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WWUS82 KFFC 140208
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EDT SUN MAY 13 2012

GAZ102-140245-
1008 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN STEWART COUNTY
UNTIL 1045 PM EDT...

AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF THUNDERSTORMS THAT STRETCHED FROM NEAR OMAHA TO ABOUT 5 
MILES WEST OF SANFORD...AND MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING AND 
HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS AS THEY MOVE EAST 
ACROSS STEWART COUNTY THROUGH 1045 PM EDT.

RUNOFF FROM THESE STORMS COULD CAUSE MINOR FLOODING ALONG SMALL 
CREEKS AND STREAMS. PONDING OF WATER OVER LOW LYING...FLOOD PRONE 
ROADWAYS IS ALSO LIKELY. PLEASE DO NOT ATTEMPT TO DRIVE ACROSS WATER 
COVERED ROADS.  

&&

LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
      3200 8507 3208 8504 3214 8506 3220 8498
      3223 8497 3223 8465 3218 8463 3216 8465
      3206 8464 3192 8466
TIME...MOT...LOC 0203Z 269DEG 14KT 3214 8503 3206 8501
          3197 8506

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 13, 7:50 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 13, 7:50 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT SUN MAY 13 2012

.PREV DISCUSSION... /ISSUED 355 PM EDT SUN MAY 13 2012/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

MAIN FORECAST CONCERN WILL CONTINUE TO BE QPF AND POPS ASSOCIATED
WITH LOW PRESSURE SYSTEM INFLUENCING THE SOUTHEASTERN CONUS. THE GFS
CONTINUES TO HAVE A SLIGHTLY BETTER HANDLE ON THE SYSTEM AND THE
ASSOCIATED PRECIPITATION...THEREFORE LEANED TOWARD MAV
INITIALIZATION. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
UPSTREAM OF THE AREA TO THE SOUTHWEST AND RAPID REFRESH INDICATES
THAT THIS DEVELOPMENT WILL CONTINUE THIS AFTERNOON AND INCREASE IN
COVERAGE FROM THE WEST AFTER ABOUT 21Z. THIS AREA IS ALSO WHERE THE
GREATEST PROGGED INSTABILITIES ARE LOCATED. GUIDANCE HAS WESTERN
PORTIONS OF THE AREA GETTING NEAR 1000 J/KG THIS AFTERNOON... WHILE
SOME UPSTREAM CELLS TO THE SOUTHWEST NEAR THE WARM FRONT HAVE
INCLUDED SOME LIGHTNING SO WILL INCLUDE CHANCE TS WITH RAIN SHOWERS.
HAVE INCLUDED LIKELY TO CATEGORICAL POPS ACROSS THE ENTIRE FORECAST
AREA THROUGH 00Z TONIGHT AND NEAR DEFINITE POPS IN THE NORTHWEST.
REGARDING ANY THUNDERSTORM DEVELOPMENT THIS AFTERNOON... WHILE BULK
0-6KM SHEAR REMAINS WEAK AT NEAR 20KTS... LOW LEVEL SHEAR IS MORE
IMPRESSIVE WITH 0-1KM SRH NEAR 200 M2/S2 AND 0-3KM SRH APPROX
200-250 M2/S2. STRONGER STORM POTENTIAL WILL NEED TO BE MONITORED
IF THE ATM DESTABILIZES FURTHER IN THIS ENVIRONMENT.

AS SFC LOW TRACKS NORTHEASTWARD AWAY FROM THE AREA ON MONDAY... THE
ASSOCIATED WEAK COLD FRONT WILL PUSH SOUTHEASTWARD ALLOWING FOR
CONTINUED PRECIP CHANCES WITH THE HIGHEST POPS IN THE NORTH AND
EAST. FOR MONDAY NIGHT... GUIDANCE VARIES SOMEWHAT WITH THE
AMPLITUDE OF A SHORTWAVE SWINGING THROUGH THE FORECAST AREA. NAM HAS
A STRONGER WAVE THAN THE GFS...SREF... AND ECMWF... HOWEVER THEY
AGREE ON HAVING THE MAIN LONGWAVE TROUGH AXIS STILL WEST OF THE
AREA. THIS SHOULD KEEP AT LEAST SLIGHT CHANCE POPS FOR THE FORECAST
AREA BUT MAY NEED TO BE INCREASED IF THE OTHER MODEL SOLUTIONS START
TO AGREE WITH THE NAM. FORECAST CAPE LOOKS TO BE A BIT HIGHER MONDAY
SO HAVE KEPT CHANCE OF TS.

FOR ADDITIONAL QPF...NAM AND GFS BUFKIT TIME HEIGHTS BOTH HAVE
MAINTAINED A SHALLOWER COLUMN OF HIGH RH VALUES ADVECTING INTO THE
AREA THROUGH MONDAY. THIS SUGGESTS THAT THE GREATEST PRECIP TOTALS
WITH THIS SYSTEM HAVE ALREADY OCCURRED EARLIER SUNDAY MORNING. HPC
QPF APPEARS TO HAVE ALSO PULLED DOWN THE TOTALS SOMEWHAT FROM
BEFORE... HOWEVER AN ADDITIONAL INCH TO THREE QUARTERS OF AN INCH
IS POSSIBLE BY 00Z MONDAY.

FOR TEMPS...MAV GUIDANCE SEEMED REASONABLE SO MADE ONLY MINOR TWEAKS.

03

LONG TERM /TUESDAY THROUGH SUNDAY/...
HAVE MADE NO CHANGES TO THE LONG TERM. GFS AND ECMWF STILL SHOW A
BROAD TROUGH OVER THE SOUTHEAST THROUGH THURSDAY AND THEN A LOW
OFF THE COAST OF THE CAROLINAS. THIS COASTAL LOW COULD PUSH
PRECIPITATION BACK WEST ACROSS THE CWA DURING THE LAST PART OF THE
EXTENDED...HOWEVER CONFIDENCE NOT HIGH ENOUGH AT THIS TIME TO ADD
POPS TO THE LAST DAYS. PREVIOUS EXTENDED DISCUSSION IS INCLUDED
BELOW.

41

PREVIOUS LONG TERM DISCUSSION...
EXTENDED PROGS CONTINUE TO SHOW A BROAD UPPER TROF OVER THE
SOUTHEAST U.S. INTO THURSDAY BEFORE UPPER RIDGE BEGINS TO BUILD IN
FROM THE WEST THURSDAY NIGHT/FRIDAY. AT THE SURFACE MODELS
MAINTAIN WAVY FRONTAL BOUNDARY SOMEWHERE ACROSS CENTRAL GEORGIA
INTO TUESDAY NIGHT...BEFORE SHIFTING INTO SOUTH GEORGIA WEDNESDAY.
WITH THIS BOUNDARY STILL IN THE VICINITY AND UPPER TROF OVER THE
REGION WILL NEED TO HOLD ON TO SLIGHT CHANCE TO CHANCE POPS FOR
MUCH OF THE COUNTY WARNING AREA INTO TUESDAY...THEN FOCUS SHIFTING
MORE TO EAST SIDE OF THE STATE TUESDAY NIGHT/WEDNESDAY WITH MODELS
SHOWING BEST MOISTURE OVER THE CAROLINAS. WILL KEEP FORECAST DRY
THURSDAY INTO SATURDAY WITH WEAK RIDGE OVER THE AREA. HOWEVER...
WITH BOTH ECMWF AND GFS HINTING AT A COASTAL LOW DEVELOPING ALONG
THE MID ATLANTIC/SOUTHEAST COAST OVER THE WEEKEND WILL NEED TO
KEEP A CLOSE WATCH ON FUTURE RUNS TO SEE HOW MODELS HANDLE THIS
FEATURE. HAVE GONE WITH JUST CLOUDS FOR NOW.

49

HYDROLOGY...
MOST OF THE WIDESPREAD RAIN HAS MOVED EAST OF THE CWA WITH
SCATTERED SHOWERS AND THUNDERSTORMS BECOMING THE DOMINANT PATTERN.
DURING THE LAST 24 HOURS MOST OF NORTH GEORGIA RECEIVED 1 TO 2
INCHES. AMOUNTS ELSEWHERE HAVE BEEN LESS. THERE HAVE BEEN NO
FLOODING PROBLEMS THAT WE KNOW OF.

11

&&

.AVIATION...
00Z UPDATE...
LOW PRESSURE CENTER BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA
THIS EVENING THROUGH TONIGHT. EXPECTING SHOWERS ACROSS THE ATL
AREA WITH ISOLATED THUNDER ACROSS CSG/MCN. PRECIPITATION SHOULD
CONTINUE THROUGH TONIGHT SLOWLY ENDING THROUGH MONDAY
AFTERNOON/EVENING. WINDS WILL STAY OUT OF THE SE TONIGHT THEN TURN
TO THE SW BY 12-14Z MON. WIND SPEEDS WILL STAY IN THE 5-10KT
RANGE. VSBYS WILL BE MAINLY VFR EXCEPT IN AND AROUND SHRA/TSRA
DEVELOPMENT. CEILINGS WILL STAY MAINLY IN THE MVFR RANGE WITH A
BRIEF PERIOD OF IFR CEILINGS BETWEEN 10-14Z.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

SMITH

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          61  76  60  82 /  80  50  20  30
ATLANTA         62  76  62  79 /  80  50  20  20
BLAIRSVILLE     57  71  54  76 / 100  60  30  30
CARTERSVILLE    63  76  59  78 /  90  50  20  20
COLUMBUS        66  81  64  83 /  70  30  20  20
GAINESVILLE     60  74  60  79 / 100  60  30  30
MACON           64  82  61  85 /  70  50  20  20
ROME            62  77  59  79 /  90  50  20  20
PEACHTREE CITY  62  77  57  79 /  80  40  20  20
VIDALIA         65  83  67  84 /  50  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SMITH
LONG TERM....DARBE
AVIATION...SMITH
Hazardous weather outlook, May 13, 9:43 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EDT SUN MAY 13 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
943 PM EDT SUN MAY 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT.

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER ALABAMA WILL DRIFT NORTHEAST AND CONTINUE
TO SPREAD SHOWERS AND ISOLATED THUNDERSTORMS ACROSS NORTH AND
CENTRAL GEORGIA OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ISOLATED THUNDERSTORMS WILL BE
MODERATE TO HEAVY RAIN AND OCCASIONAL LIGHTNING.

.DISCUSSION...
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL ACCOMPANY A LOW
PRESSURE SYSTEM AS IT LIFTS NORTHEAST FROM CENTRAL AND NORTH ALABAMA
TONIGHT. INSTABILITIES WILL REMAIN WEAK AND ANY THUNDERSTORM THAT
DEVELOPS IS EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE IS A CHANCE FOR THUNDERSTORMS MONDAY INTO WEDNESDAY. NO
HAZARDOUS WEATHER IS ANTICIPATED THURSDAY THROUGH SATURDAY AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 13, 6:01 PM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT SUN MAY 13 2012

GAZ078-089-132245-
601 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE AND HARRIS COUNTIES UNTIL 645 PM EDT...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF GOAT ROCK LAKE...MOVING
EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MUSCOGEE AND HARRIS COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LAUREL HILLS...COLUMBUS METROPOLITAN
AIRPORT...GREEN ISLAND HILLS...HIGHLAND PARK...GOAT ROCK LAKE...LAKE
HARDING...MOUNTAIN HILL...MULBERRY GROVE...FORTSON...ROSE HILL...
EDGEWOOD...KENWOOD AND BIBB CITY. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3276 8495 3249 8486 3247 8500 3251 8501
      3259 8508 3262 8509 3264 8511 3267 8510
      3269 8512
TIME...MOT...LOC 2201Z 253DEG 11KT 3252 8525
Special weather statement, May 13, 6:31 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 PM EDT SUN MAY 13 2012

GAZ102-132300-
631 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 700 PM EDT...

AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF SANFORD...MOVING NORTHEAST
AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SANFORD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
      3198 8506 3199 8506 3210 8485 3192 8475
      3192 8476
TIME...MOT...LOC 2232Z 244DEG 14KT 3190 8503
Special weather statement, May 13, 6:38 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT SUN MAY 13 2012

GAZ078-089-132315-
638 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND HARRIS COUNTIES UNTIL 715 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GOAT ROCK LAKE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND HARRIS COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE GOAT ROCK LAKE...GREEN ISLAND HILLS...
LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...MULBERRY GROVE...
FORTSON AND FLAT ROCK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3266 8510 3268 8510 3274 8490 3254 8482
      3250 8501 3252 8501 3259 8508 3262 8509
      3264 8511
TIME...MOT...LOC 2238Z 253DEG 17KT 3258 8507
Special weather statement, May 13, 7:23 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT SUN MAY 13 2012

GAZ078-089-140000-
723 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MUSCOGEE AND HARRIS
COUNTIES UNTIL 800 PM EDT...

AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLAT ROCK...MOVING NORTHEAST AT 15 MPH.

RAINFALL AMOUNTS OF 2 TO 2.5 INCHES HAVE FALLEN OVER THE LAST FEW
HOURS...AND UP TO 1 INCH OF RAINFALL CAN BE EXPECTED OVER THE NEXT
HOUR ACROSS MUSCOGEE AND HARRIS COUNTIES...INCLUDING AREAS
AROUND VISTA TERRACE...LAUREL HILLS...COLUMBUS METROPOLITAN
AIRPORT...GREEN ISLAND HILLS...HIGHLAND PARK...AVONDALE...SAINT
MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER ACRES...BATTLE
PARK...CUSTER ROAD TERRACE...SAND HILL...COLUMBUS AND GOAT ROCK
LAKE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3266 8510 3273 8473 3268 8469 3253 8468
      3250 8473 3242 8477 3241 8488 3237 8495
      3237 8498 3239 8499 3243 8497 3246 8501
      3252 8501 3259 8508
TIME...MOT...LOC 2322Z 246DEG 12KT 3255 8488
Local storm report, May 13, 8:14 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EDT SUN MAY 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FLASH FLOOD      2 WSW MIDLAND           32.56N 84.85W
05/13/2012                   MUSCOGEE           GA   PUBLIC

            PUBLIC REPORTED FLOOD WATERS RUNNING OVER CHAPEL LAKE
            DRIVE OFF OF PIERCE CHAPEL ROAD ABOUT 2.7 MILES WEST
            SOUTHWEST OF MIDLAND, GEORGIA IN MUSCOGEE COUNTY.

&&

DDARBE
Special weather statement, May 13, 10:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EDT SUN MAY 13 2012

GAZ102-140245-
1008 PM EDT SUN MAY 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN STEWART COUNTY
UNTIL 1045 PM EDT...

AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS THAT STRETCHED FROM NEAR OMAHA TO ABOUT 5
MILES WEST OF SANFORD...AND MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING AND
HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS AS THEY MOVE EAST
ACROSS STEWART COUNTY THROUGH 1045 PM EDT.

RUNOFF FROM THESE STORMS COULD CAUSE MINOR FLOODING ALONG SMALL
CREEKS AND STREAMS. PONDING OF WATER OVER LOW LYING...FLOOD PRONE
ROADWAYS IS ALSO LIKELY. PLEASE DO NOT ATTEMPT TO DRIVE ACROSS WATER
COVERED ROADS.

&&

LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
      3200 8507 3208 8504 3214 8506 3220 8498
      3223 8497 3223 8465 3218 8463 3216 8465
      3206 8464 3192 8466
TIME...MOT...LOC 0203Z 269DEG 14KT 3214 8503 3206 8501
          3197 8506

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 3:10 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler35 min
May 14, 4:34 PM EDTSpecial Weather StatementFFCTowns26 min
May 14, 4:42 PM EDTSpecial Weather StatementFFCEmanuel48 min
May 14, 4:53 PM EDTSevere Thunderstorm WarningFFCEmanuel37 min
May 14, 5:27 PM EDTSpecial Weather StatementFFCWhite18 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.